ATTENTION: We have to do a short maintenance with downtime on Tue 18 Oct 2021, 9:00 - 10:00 CEST. Please finish your work in time to prevent data loss.

HELIPORT project meetingIn Person

Europe/Berlin
Helmholtz Institut Jena

Helmholtz Institut Jena

Helmholtz Institut Jena Fröbelstieg 3, 07743 Jena
Alexander Kessler (Helmholtz Institut Jena), Oliver Knodel (Helmholtz-Zentrum Dresden-Rossendorf (HZDR))
Description

HELIPORT (Helmholtz ScIentific Project WORkflow PlaTform) is a project funded by the Helmholtz Metadata Collaboration, and runs from July 2021 until June 2023. HELIPORT aims to make the entire life cycle of a scientific project findable, accessible, interoperable and reusable according to the FAIR principles, mentioned below. In particular, our data management solution deals with the areas from the generation of the data to the publication of primary research data, the workflows carried out and the actual research results. For this purpose, a concept was developed which shows the various essential components and their connections. Descriptions of the individual components can be found in our HZDR Data Management Strategy.

This event is intended as an internal project meeting located at Helmholtz Institute Jena and open for all members of our HELIPORT project from HZDR, HIJ and FZJ.

Registration
Participants
Participants
  • Alexander Kessler
  • Bernd Schuller
  • David Pape
  • Jeffrey Kelling
  • Joachim Hein
  • Malte Christoph Kaluza
  • Mani Lokamani
  • Martin Voigt
  • Oliver Knodel
  • Stefan Mueller
  • Wednesday, June 22
    • 12:00 PM 12:15 PM
      Welcome, Introduction to HELIPORT and Roadmap 15m
      Speaker: Oliver Knodel (Helmholtz-Zentrum Dresden-Rossendorf (HZDR))
    • 12:15 PM 1:00 PM
      Features and latest extensions 45m
      1. Infrastructure Report: Updates on code, CI, packaging, and other infrastructure-related topics. (David Pape)
      2. Latest Developments and Features: Showcase of major updates since the last HELIPORT release on Rodare. (Martin Voigt)
      3. User Discussion: Discussion on use cases, features, usability, and more.
      Speakers: David Pape (HZDR), Martin Voigt (HZDR)

      Infrastructure

      Update from David on python packaging mit poetry, Celery and RabbitMQ, various database, update Django 4 (forms, Redis and logging). CI Infrastructure and Code quality improvements (import sort and license check) to establish higher coding standards on the road to a community project with developer from different RIs. Housekeeping, code cleanup.

      Heliport Demo

      User settings with connections improved. Groups with config when LDAP is not used. The management of groups is necessary and here the IT is always required to set up the LDAP and groups.

      Role models (based on DataCite) and views. Roles similar to GitLab. Global Roles, not project related access rights. Metaprojects to establish tree of groups and manage access. Discussion on role names and later configurable for every instance. Starting with: Owner, Manager, Experimentalist, Viewer.

      Template with Workflows and Info box.

      Graph with additional information under the sections. Project section as gear next to title. Publication job example and metadata in digital objects. Important output: object graph

      The object graph can be created automatically and include additional metadata from MediaWiki (REST API). With this overall object graph better insights are possible for the described scientific project (topic Diplom Martin).

       

       

    • 1:15 PM 2:15 PM
      HELIPORT@Jena Status and Metadata DB Discussion 1h
      Speaker: Alexander Kessler (Helmholtz Institut Jena)

      We discussed the requirements:

      • Flexible Metadata schema
      • Document database (JSON documents for shots, experiments, ...)
      • Evaluation of SciCat as laser metadata database
      • Later: SciCat integration in Heliport
      • Project metadata available in Heliport 
    • 2:30 PM 4:30 PM
      Interactive Session I: Deployment 2h
      Speaker: David Pape (HZDR)
    • 5:00 PM 6:00 PM
      POLARIS Tour 1h
      Speaker: Alexander Kessler
    • 6:00 PM 6:20 PM
      Summary Day 1 20m
      Speaker: Oliver Knodel (Helmholtz-Zentrum Dresden-Rossendorf (HZDR))
    • 7:00 PM 10:00 PM
      Workshop Dinner 3h
    • 9:00 AM 9:45 AM
      Interactive Session II: Milestone and Issue Discussion 45m
      Speaker: Oliver Knodel (Helmholtz-Zentrum Dresden-Rossendorf)
    • 10:00 AM 11:00 AM
      Project Summary 1h

      This part is also available for remote Participants (after registration)

      1. Project Roadmap
      2. Heliport Status
      3. LaserDB: Next Steps
      Speaker: Oliver Knodel (Helmholtz-Zentrum Dresden-Rossendorf)
    • 11:00 AM 11:30 AM
      Wrap-up and Closing Session
      Convener: Oliver Knodel (Helmholtz-Zentrum Dresden-Rossendorf)